Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I am getting delayed periods but my hpt is -ve

i am 22. my period is normally on time (28 day cycle) my last period was on the 8th november which makes me 8 days late. when i went to the toilet i spotted so i thought i had started my period but nothing since then. so i decided to take a hpt but it was negative. so now i am a little bit confused i am 22. my period is normally on time (28 day cycle) my last period was on the 8th november which makes me 8 days late. when i went to the toilet i spotted so i thought i had started my period but nothing since then. so i decided to take a hpt but it was negative. so now i am a little bit confused
Asked On : Tue, 14 Dec 2010
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi….. Welcome to healthcaremagic community forum…
Delayed period can occur due to multiple reasons…
Details of previous medical problems, medical history, and sexual history are needed to predict the cause. Often such disturbances are attributed to stress and nutritional factors too.
For more specific answers provide the details of above..
Regards..
Answered: Wed, 15 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor